| Model Number |
VG0108N |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a vascu-guard peripheral vascular patch had a floating white substance on the surface of the liquid.This was found when the nurse removed the jar lid.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
E1: initial reporter phone no.: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: d9, h3, h6, h11.H11: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.No floating white substance was visible on the surface of the storage solution or anywhere within the jar.There were loose fibers attached to the tissue patch, which is expected to be on the rough side of the tissue patch.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.